Welcome to NeuroTalk. Ouch, your impact on the wall hurts.
Have you had any diagnostics of your upper neck? I bet it is injured. Icing it can be a good therapy. If it helps, you almost have a diagnosis. The Brainline article I posted at the start of this thread talks about these head aches. They are rarely properly diagnosed and treated. It takes special imaging to show the fine injury, usually stretched/torn ligaments and damaged cartilage. This causes inflammation that lead to muscle spasms and nerve inflammation to this area.
If you have tender spots behind your ears, especially where the skull ends, that is a classic upper cervical injury from concussion/head impact.
Do a search on this forum for "NUCCA" to find posts about upper cervical chiropractors.
Tell us more about yourself and the things you have done to try to recover from your injury. There are dietary/nutritional things you should do to minimize head aches. Alcohol, caffeine, MSG, "Artificial Sweeteners" and some others. Also you daily activity level can seriously impact head aches. I get them from reading for too long. I need to close my eyes for 5 or 10 minutes to get some relief.
Feel free to unload. Your 1st post was not a rant, just even a semi-rant. We are very tolerant of people dealing with PCS. We all have lived with PCS.
My best to you.
Mark in Idaho
59 years old, retired due to disability, married 33 years, father of three, grandfather of four, Suffered a serious concussion at 10 years old (1965) stopped most driving after last concussion at 46 years old (2001), Post Concussion Syndrome/Multiple Concussion/Impact Syndrome with PTSD, immediate and short term visual and auditory memory problems, slowed processing speed, visual and auditory processing difficulties, insomnia, absence seizures, OCD, 14 concussions since first concussion at 8 years old, Taking paroxetine for 14 years and gabapentin for 12 years. Added L-Tryptophan and successfully stopped all paroxetine after 3 months of tapering down. I currently take 500 mgs of L-Tryptophan when I wake up, 500 mgs after breakfast with my vitamin regimen and 500 mgs late in the evening.
As of Nov 15th, Due to high stress issues resulting in PTSD, my docs put me on three meds. Clonazepam (Klonopin, a dreaded benzo but only for 30 days ) .125 mgs twice daily (Doc prescribed .25 mgs twice daily but half a tablet is doing good) , citalopram (Celexa), an SSRI , and olanzapine (Zyprexa), an atypical anti-psychotic before bed. I have lost over 30 pounds since mid July. The olanzapine is supposed to help me gain some of it back but it has just stopped the weight loss. They took me off the gabapentin. I am feeling better than I have in years.
I am also taking L-Theanine to help with GABA regulation
"Be Still and Know That I am God" Psalm 46:10
Last edited by Mark in Idaho; 02-02-2013 at 11:33 PM.